# SDR UIEA2019010300007

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,177 hours, 24,266 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472586
- Part serial: 0381
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP 2 STATUS MSG. ( R/R L ENG FIRE UPPER AFT DETECTOR  REF AMM 26-11-01  )
